Mark Veraar
Mark Veraar
TU Delft (Netherlands)
Verified email at tudelft.nl - Homepage
Title
Cited by
Cited by
Year
Analysis in Banach Spaces: Volume I: Martingales and Littlewood-Paley Theory
T Hytönen, J van Neerven, M Veraar, L Weis
Springer, 2016
203*2016
Stochastic integration in UMD Banach spaces
J Van Neerven, MC Veraar, L Weis
The Annals of Probability 35 (4), 1438-1478, 2007
2022007
Stochastic evolution equations in UMD Banach spaces
JMAM van Neerven, MC Veraar, L Weis
Journal of Functional Analysis 255 (4), 940-993, 2008
1512008
The stochastic Fubini theorem revisited
M Veraar
Stochastics An International Journal of Probability and Stochastic Processes …, 2012
972012
Analysis in Banach Spaces: Volume II: Probabilistic Methods and Operator Theory
T Hytönen, J Van Neerven, M Veraar, L Weis
Springer, 2018
89*2018
STOCHASTIC MAXIMAL L p -REGULARITY
J Van Neerven, M Veraar, L Weis
The Annals of Probability, 788-812, 2012
862012
Itō's formula in UMD Banach spaces and regularity of solutions of the Zakai equation
Z Brzeźniak, JMAM van Neerven, MC Veraar, L Weis
Journal of Differential Equations 245 (1), 30-58, 2008
842008
Maximal -Regularity for Stochastic Evolution Equations
J Van Neerven, M Veraar, L Weis
SIAM Journal on Mathematical Analysis 44 (3), 1372-1414, 2012
752012
Nemirovski's inequalities revisited
L Dümbgen, SA Van De Geer, MC Veraar, JA Wellner
The American Mathematical Monthly 117 (2), 138-160, 2010
532010
Stochastic integration in Banach spaces–a survey
J Van Neerven, M Veraar, L Weis
Stochastic analysis: a series of lectures, 297-332, 2015
392015
Pointwise multiplication on vector-valued function spaces with power weights
M Meyries, M Veraar
Journal of Fourier Analysis and Applications 21 (1), 95-136, 2015
352015
26 On the Stochastic Fubini Theorem in Infinite Dimensions
J Van Neerven, MC Veraar
Stochastic Partial Differential Equations and Applications-VII, 323, 2005
352005
Vector-valued decoupling and the Burkholder–Davis–Gundy inequality
S Cox, M Veraar
Illinois Journal of Mathematics 55 (1), 343-375, 2011
342011
Sharp embedding results for spaces of smooth functions with power weights
M Meyries, M Veraar
arXiv preprint arXiv:1112.5388, 2011
332011
Non-autonomous stochastic evolution equations and applications to stochastic partial differential equations
MC Veraar
Journal of Evolution Equations 10 (1), 85-127, 2010
332010
R-Boundedness of Smooth Operator-Valued Functions
T Hytönen, M Veraar
Integral Equations and Operator Theory 63 (3), 373-402, 2009
322009
Embedding vector‐valued Besov spaces into spaces of γ‐radonifying operators
N Kalton, J Van Neerven, M Veraar, L Weis
Mathematische Nachrichten 281 (2), 238-252, 2008
32*2008
A note on maximal estimates for stochastic convolutions
M Veraar, L Weis
Czechoslovak mathematical journal 61 (3), 743, 2011
272011
Traces and embeddings of anisotropic function spaces
M Meyries, MC Veraar
Mathematische Annalen 360 (3-4), 571-606, 2014
262014
Maximal regularity for non-autonomous equations with measurable dependence on time
C Gallarati, M Veraar
Potential Analysis 46 (3), 527-567, 2017
252017
The system can't perform the operation now. Try again later.
Articles 1–20